# SDR SWAA2022042797783

- Difficulty date: April 26, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737
- Aircraft serial: 30237
- Aircraft time: 60,252 hours, 37,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT OVERHEAD EMERGENCY LIGHT INOP (OVERWING) DOOR / [01] RELAMPED SIDEWALL LIGHT; NO HELP. OK TO CONTINUE PER MEL 33-20-03 SP1B. AUTH #62350;[02] REMOVED AND REPLACED L/H OVERWING DOOR EXIT BALLAST IAW AMM 33-21-00. OPS CHECK GOOD.;[03] REFERENCE LOGPAGE# 2027732 FOR WORK PERFORMED
